# SDR AALA201810119015

- Difficulty date: October 10, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug MD 83
- Aircraft serial: 53565
- Aircraft time: 58,369 hours, 29,082 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CREW REPORT AFT GALLEY DOOR SLIDE PACK DISLODGED. MAINTENANCE REPLACED SLIDE PACK ASSEMBLY PER AAMM 25-62-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
